An index formula for degenerate LCPs

Stewart D.E. (1993) An index formula for degenerate LCPs. Linear Algebra and Its Applications, 191 C: 41-51. doi:10.1016/0024-3795(93)90508-L

Author Stewart D.E.
Title An index formula for degenerate LCPs
Journal name Linear Algebra and Its Applications   Check publisher's open access policy
ISSN 0024-3795
Publication date 1993-09-15
Sub-type Article (original research)
DOI 10.1016/0024-3795(93)90508-L
Open Access Status DOI
Volume 191
Issue C
Start page 41
End page 51
Total pages 11
Subject 2602 Algebra and Number Theory
2612 Numerical Analysis
Abstract A degree formula for the topological index of an isolated, possibly degenerate, solution of a linear complementary problem is derived. This is used to answer affirmatively a recent conjecture of Broyden regarding the parities of degenerate solutions.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 15:25:07 EST by System User on behalf of Learning and Research Services (UQ Library)